Shahnaz Taheri , Faculty Member of Alzahra University

Publications

 

 

Taheri Sh., Simkhah Asil M., “q- Laplace Transform”, Advances in pure Mathematics, 2016.

 Shafeii R., Behmardi D., Taheri Sh. “ Definite polynomials and the composition conjecture”, Journal of Advanced Research in Dynamical and Control Systems, 2014,vol. 7,Issue. 1, pp. 1-9

 Taheri Sh., Tang Qi, Zhang Kewei, "Young measure solutions and instability of the one-dimensional Perona-Malik equation" in Journal of Mathematical Analysis and Applications, 2005, 467-490.

 

Taheri, Sh., "The Periodic Solutions of a Non-Linear Non-Autonomous Second Order System of Equations" in Iranian Journal of Science &Technology, Shiraz University, Shiraz, Iran, 2002, 6, 16-20

 

Seminars

 

Conferences

 

Shafeii R., Behmardi D., Taheri Sh. “Monodromy Group of Polynomials and Application in Differential equation”, The 10th Seminar on Differential Equations and Dynamic Systems, Babolsar, Iran, 2013.

Taheri, Sh., "Existence of Periodic Solution for a Linear Non-Autonomous First Order System of Equations" in The First Seminar of Differential Equations and
Dynamical Systems, Zanjan, Iran, 1996.

 Taheri, Sh., "Existence of a Peridic Solution for certain Non-Linear and Non-Autonomous Fourth Order O.D.E."in The 27th Annual Iranian Mathematics

Conference-Shiraz University, Shiraz, Iran, 1996

 

Taheri, Sh., "A Peridic Solution for Certain Non-Linear Third Order O.D.E." in The 25th Annual Iranian Mathematics conference, Sharif University, Tehran, Iran, 1994

Workshops

 

Translated Books

The Theory of Algebraic Numbers -by : Harry Pollard- نظریه جبری اعداد-(انتشارات علمی فرهنگی)

Random Walks and Electric Network-by:P.G.Doyle-گام زدن تصادفی و شبکه های الکتریکی-(انتشارات علمی فرهنگی)